# SDR EISA95508

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 486.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB CRACKED WHERE IT ATTACHES TO LOWER STRINGER AT WS 486.5.  FABRICATED REPAIR CHANNEL AND INSTALLED PER SRM 51-10-05.  (M)
